Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Swollen and sore vagina after sex, taking antibiotics and birth control pill. Reason?

Hi, my vagina has become very swollen and sore in the past day. I am sexually active and it most often seems to get like this after having sex. I am on two courses of antibiotics and the pill (which i am aware in inaffective at the moment). Is there any reason for this and any way to stop it happening? Also inside my clitoral hood there is a white substance which i have never noticed before, is this normal?
Asked On : Thu, 18 Oct 2012
Answers:  0 Views:  24 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor